# SDR 07FDEA02092

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 57,144 hours, 25,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA3250
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION LOCATED AT LOWER AFT CARGO DOOR CUTOUT, FWD LOWER CORNER.  CORROSION EXCEEDED SRM LIMITS AFTER REMOVAL, REQUIRED EA TO FLY UNTIL NEXT C CHECK.
